MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; LIMB

ENDOLOGIX INC. AFX; LIMB
Model Number IS20-25/C65 SA
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/21/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
Patient was initially implanted with a bifurcated stent, a suprarenal aortic extension, and two limb stents.In investigating another event the clinical evaluation identified an unreported subsequent endovascular procedure.The patient was treated for a type 1b endoleak where the physician elected to implant a non-endologix palmaz stent.The physician additionally completed angioplasty on the right iliac limb.
 
Additional Manufacturer Narrative
At the completion of the clinical evaluation, based on the information received the following were confirmed; endoleak type ib, second endovascular repair with a non-endologix bare metal stent and angioplasty.The clinical assessment was based on adequate patient medical records, and adequate patient images.Based on the information available the root cause of the reported event is unknown.The event device was not returned for further evaluation.Clinical found evidence to reasonably suggest the following contributing factors to the reported event; right distal blushing seen at implant which was thought to be a type ii endoleak, endoleak of the right common iliac at implant, and patient anatomy.This complaint is not capa eligible at this time.These types of events will be monitored and trended as part of the quality system.

Brand Name
AFX
Common Device Name
LIMB
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key6429374
Report Number2031527-2017-00118
Device Sequence Number19068320
Product Code MIH
UDI-Device Identifier00818009011473
UDI-Public(01)00818009011473(17)180131
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
PO40002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Model NumberIS20-25/C65 SA
Device Lot Number1253200-013
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/22/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/23/2017
Supplement Report FDA Received Date06/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIFURCATED- 1320915-027; LIMB- 1265066-004
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR